# SDR UALA2011111606277

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 44,617 hours, 17,624 cycles
- Engine: Iae V2522A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Deployed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM CAUTION MESSAGE - RAT FAULT MESSAGE INOP - HYD.  CREW COMMENTS:  RAT IS DEPLOYED.  RAT WAS DEPLOYED ON THE GROUND.   STOWED RAT PER MM.
